# SDR DALA2019101605933

- Difficulty date: October 12, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 16,967 hours, 6,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 CEILING EMER LIGHT INOP. CORRECTIVE ACTION: R/R BATT CHARGER PER B737 AMM 33-51. R/R BATTERY PER B737 AMM 33 -51. (6203687).
